# SDR MWEA00737

- Difficulty date: August 14, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991224635
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - INTERCOSTAL CRACKED AT REAR RIGHT PYLON SPAR FRAME, STATION 1039, NEAR LONGERON LEFT 17.  FABRICATED AND INSTALLED INTERCOSTAL REPAIR.  (M)
